# SDR SWAA2021031655101

- Difficulty date: March 1, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 44,891 hours, 23,333 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE PANEL 661AB HAS CRACKED FASTENER HOLES ON TRAILING EDGE. / REPAIRED PER SRM 51-70-05-2R-8 AND EA 21-157-00507. SEE NON-ROUTINE FOR INDUVIAL SIGN OFFS.
